EconPapers    
Economics at your fingertips  
 

A time-series analysis of US entrepreneurship: evidence from fractional integration

Luis Gil-Alana () and James Payne ()

Applied Economics Letters, 2015, vol. 22, issue 7, 521-524

Abstract: This empirical note employs fractional integration techniques with allowance for seasonality to infer the degree of persistence in US self-employment rate using monthly data from 2000:01 to 2014:05. The results indicate orders of integration in the range of [0.5,1] implying nonstationary, but mean-reverting behaviour.

Date: 2015
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1080/13504851.2014.955165 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:22:y:2015:i:7:p:521-524

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2019-12-06
Handle: RePEc:taf:apeclt:v:22:y:2015:i:7:p:521-524